# SDR USAA2011071500004

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 34,923 hours, 15,460 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: C24730100
- Part serial: H2714
- Condition: Stuck
- Location: Nlg Door
- Part time: 34,916 hours, 15,457 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUDER THAN USUAL WIND NOISE THAT APPEARED TO BE COMING FROM NOSE GEAR OR RADOME AREA AT ALL ALTITUDES AND AIRSPEEDS OVER 220 KTS.  DURING LATTER STAGE OF FLIGHT, NOTICED AMBER X'S AT NOSE GEAR DOOR POSITION INDICATOR.  FOUND NLG DOOR UPLOCK STUCK IN CLOSED POSITION NOT ALLOWING DOORS TO FULLY CLOSE.  REMOVED AND REPLACED NLG DOOR UPLOCK ASSEMBLY PER AIRBUS MAINTENANCE MANUAL 32-31-14.
